Accessibility navigation

Items where Author is "Infusino, Dr Maria"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Infusino, Maria, Kuna, Tobias, Lebowitz, Joel L. and Speer, Eugene R. (2017) The truncated moment problem on N0. Journal of Mathematical Analysis and Applications, 452 (1). pp. 443-468. ISSN 0022-247X doi:

Kuna, Tobias, Caglioti, Emanuelle and Infusino, Maria (2016) Translation invariant realizability problem on the d-dimensional lattice: an explicit construction. Electronic Communications in Probability, 21. 45. ISSN 1083-589X doi:

Infusino, Maria, Kuna, Tobias and Rota, Aldo (2014) The full infinite dimensional moment problem on semi-algebraic sets of generalized functions. Journal of Functional Analysis, 267 (5). pp. 1382-1418. ISSN 0022-1236 doi:

This list was generated on Wed Sep 27 14:04:13 2023 UTC.

Page navigation